3 doctors weighed in:

Hello docs. I was wondering can Vyvanse (lisdexamfetamine) cause a shortened a pr interval?

3 doctors weighed in
Dr. Edward Kuhnley
Pediatrics - Psychiatry
2 doctors agree

In brief: Studies have not

Demonstrated that vyvanse (lisdexamfetamine) can cause a shortened pr interval.
However, anyone may have a reaction that is unique to them or idiosyncratic. There are several conditions with short pr intervals. There are some people (mostly women) who naturally have a short pr interval. If concern seek evaluation by physician. Best regards.

In brief: Studies have not

Demonstrated that vyvanse (lisdexamfetamine) can cause a shortened pr interval.
However, anyone may have a reaction that is unique to them or idiosyncratic. There are several conditions with short pr intervals. There are some people (mostly women) who naturally have a short pr interval. If concern seek evaluation by physician. Best regards.
Dr. Edward Kuhnley
Dr. Edward Kuhnley
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors